EconPapers    
Economics at your fingertips  
 

Existence Result for Impulsive Differential Equations with Integral Boundary Conditions

Peipei Ning, Qian Huan and Wei Ding

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We investigate the following differential equations: , with impulsive and integral boundary conditions , , , , where . The expression of Green's function and the existence of positive solution for the system are obtained. Upper and lower bounds for positive solutions are also given. When , , , and take different values, the system can be simplified to some forms which has been studied in the works by Guo and LakshmiKantham (1988), Guo et al. (1995), Boucherif (2009), He et al. (2011), and Atici and Guseinov (2001). Our discussion is based on the fixed point index theory in cones.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/134691.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/134691.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:134691

DOI: 10.1155/2013/134691

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:134691